On the Horizontal Base Locus of Multiples of Tautological Sheaves of Projectived Cotangent Bundles, II.

Tie Luo

Manuscripta mathematica (1993)

  • Volume: 79, Issue: 3-4, page 299-306
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Luo, Tie. "On the Horizontal Base Locus of Multiples of Tautological Sheaves of Projectived Cotangent Bundles, II.." Manuscripta mathematica 79.3-4 (1993): 299-306. <http://eudml.org/doc/155843>.

@article{Luo1993,
author = {Luo, Tie},
journal = {Manuscripta mathematica},
keywords = {bounds of Chern numbers; minimal algebraic surface of general type; tautological line bundle; Riemann-Roch; nef; big divisors},
number = {3-4},
pages = {299-306},
title = {On the Horizontal Base Locus of Multiples of Tautological Sheaves of Projectived Cotangent Bundles, II.},
url = {http://eudml.org/doc/155843},
volume = {79},
year = {1993},
}

TY - JOUR
AU - Luo, Tie
TI - On the Horizontal Base Locus of Multiples of Tautological Sheaves of Projectived Cotangent Bundles, II.
JO - Manuscripta mathematica
PY - 1993
VL - 79
IS - 3-4
SP - 299
EP - 306
KW - bounds of Chern numbers; minimal algebraic surface of general type; tautological line bundle; Riemann-Roch; nef; big divisors
UR - http://eudml.org/doc/155843
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.